# SDR SWAA2021042929194

- Difficulty date: January 25, 2020
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 500i, S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; STA 500I; STR 26R; STRINGER CLIP HAS CRACKS AT FASTNER COMMON TO FRAME / REMOVED AND REPLACED STRINGER CLIP; STA 500I; STR 20R IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG #143A1234 REV A
